Existence and approximation of positive fixed points of nonexpansive maps


  • Radu Precup "Babeş-Bolyai" University, Cluj-Napoca, Romania
Abstract views: 159


Not available.


Download data is not yet available.


F. E. Browder, Nonexpansive nonlinear opeators in a Banach space, Proc. Acad. Nat. Sci. USA 54 (1965), pp. 1041-1044.

M. G. Crandall and A. Pazy, Semigroups of nonlinear contractions and dissipative sets, J. Funct. Anal. 3 (1969), pp. 376-418.

K. Deimling, Nonlinear functional analysis, Springer Verlag, Berlin, 1985.

K. Deimling, Positive fixed points of weakly inward maps, Nonlinear Analysis 12 (1988), pp. 223-226.

K. Deimling and H. S. Chuan, Fixed points of weakly inward maps in conical shells, Nonlinear Analysis 12 (1988), pp. 227-230.

R. Precup, Generalized topological transverality and mappings of monotone type, Studia Univ. Babeş-Bolyai (Mathematica) 35, 2 (1990), pp. 44-50.

R. Precup. Generalized topological transversality and existence theorems, Libertas Mathematica 11 (1991), pp. 65-79.

R. Precup, On some fixed point theorems of Deimling, Nonlinear Analysis 23 (1994), pp. 1315-1320.

R. Precup. On the continuous principle for nonexpansive maps, Studia Univ. Babeş-Bolyai (Mathematica) 41, 3 (1996) (in print).




How to Cite

Precup, R. (1997). Existence and approximation of positive fixed points of nonexpansive maps. Rev. Anal. Numér. Théor. Approx., 26(1), 203–208. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art27